# SDR NACA2024121700001

- Difficulty date: December 17, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 76,948 hours, 19,682 cycles
- Engine: Pwa PW4062
- Engine time: 1,482 hours, 567 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Nicked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE BLADE #9 NICK FOUND. REMOVED NICK AT LH ENG BLADE 9 AT AREA A PER AMM 72-31-02. NDT HFEC AND FPI DEFERRED.
